# SDR IPXA2023071893684

- Difficulty date: July 18, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N145UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0828
- Aircraft time: 24,247 hours, 15,031 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 571024
- Part serial: NA
- Condition: Damaged
- Location: Lh Fr 40
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CTHE UPPER MIDDLE LH FR 40 TENSION BOLT HOLE HAS A CRACKREPAIRED AREA IAW SRM 57-10-24
